Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 115, Number 2
HTML articles powered by AMS MathViewer

An invariant on $3$-dimensional Lie algebras
Hiroyuki Tasaki and Masaaki Umehara PDF
Proc. Amer. Math. Soc. 115 (1992), 293-294
Descending chain conditions for graded rings
M. Saorín PDF
Proc. Amer. Math. Soc. 115 (1992), 295-301
A study on a relation between two summability methods
W. T. Sulaiman PDF
Proc. Amer. Math. Soc. 115 (1992), 303-312
On some summability factors of infinite series
W. T. Sulaiman PDF
Proc. Amer. Math. Soc. 115 (1992), 313-317
$R$-type summability methods, Cauchy criteria, $P$-sets and statistical convergence
Jeff Connor PDF
Proc. Amer. Math. Soc. 115 (1992), 319-327
Radon-Nikodým property in symmetric spaces of measurable operators
Quan Hua Xu PDF
Proc. Amer. Math. Soc. 115 (1992), 329-335
On the maximum modulus of polynomials
M. A. Qazi PDF
Proc. Amer. Math. Soc. 115 (1992), 337-343
Kantorovich-Rubinstein norm and its application in the theory of Lipschitz spaces
Leonid G. Hanin PDF
Proc. Amer. Math. Soc. 115 (1992), 345-352
On the abstract Cauchy problem in Fréchet spaces
Hernán R. Henríquez and Eduardo A. Hernández PDF
Proc. Amer. Math. Soc. 115 (1992), 353-360
Fixed points for discontinuous quasi-monotone maps in sequence spaces
Sabina Schmidt PDF
Proc. Amer. Math. Soc. 115 (1992), 361-363
Compact measures have Loeb preimages
David Ross PDF
Proc. Amer. Math. Soc. 115 (1992), 365-370
The numerical radius of a nilpotent operator on a Hilbert space
Uffe Haagerup and Pierre de la Harpe PDF
Proc. Amer. Math. Soc. 115 (1992), 371-379
Cylinder functions in the Fresnel class of functions on abstract Wiener spaces
Dong Myung Chung and Hong Taek Hwang PDF
Proc. Amer. Math. Soc. 115 (1992), 381-388
Oscillation criteria for second order nonlinear differential equations with integrable coefficients
James S. W. Wong PDF
Proc. Amer. Math. Soc. 115 (1992), 389-395
Multipliers on complemented Banach algebras
Bohdan J. Tomiuk PDF
Proc. Amer. Math. Soc. 115 (1992), 397-404
Rational modules and Cauchy transforms. II
James Li Ming Wang PDF
Proc. Amer. Math. Soc. 115 (1992), 405-408
Furuta’s inequality and a generalization of Ando’s theorem
Masatoshi Fujii and Eizaburo Kamei PDF
Proc. Amer. Math. Soc. 115 (1992), 409-413
A Galois type theorem in von Neumann algebras
Hisashi Choda PDF
Proc. Amer. Math. Soc. 115 (1992), 415-417
A generalization of d’Alembert’s functional equation
Stanley Gudder PDF
Proc. Amer. Math. Soc. 115 (1992), 419-425
Regularity and $\sigma$-additivity of states on quantum logics
Mirko Navara PDF
Proc. Amer. Math. Soc. 115 (1992), 427-429
A remark on the abstract Cauchy problem on spaces of Hölder continuous functions
Matthias Hieber and Frank Räbiger PDF
Proc. Amer. Math. Soc. 115 (1992), 431-434
Strong-principal bimodules of nest algebras
Wei Bang Gong and Jun Zhu PDF
Proc. Amer. Math. Soc. 115 (1992), 435-440
Some remarks of drop property
Pei-Kee Lin PDF
Proc. Amer. Math. Soc. 115 (1992), 441-446
Invariant affine connections on symmetric spaces
H. Turner Laquer PDF
Proc. Amer. Math. Soc. 115 (1992), 447-454
Prescribing a Ricci tensor in a conformal class of Riemannian metrics
Xingwang Xu PDF
Proc. Amer. Math. Soc. 115 (1992), 455-459
A splitting theorem for the $n$-r.e. degrees
S. Barry Cooper PDF
Proc. Amer. Math. Soc. 115 (1992), 461-471
A consistency result on thin-tall superatomic Boolean algebras
Juan Carlos Martínez PDF
Proc. Amer. Math. Soc. 115 (1992), 473-477
Sample path-valued conditional Yeh-Wiener integrals and a Wiener integral equation
Chull Park and David Skoug PDF
Proc. Amer. Math. Soc. 115 (1992), 479-487
Stable measure of a small ball
M. Lewandowski, M. Ryznar and T. Żak PDF
Proc. Amer. Math. Soc. 115 (1992), 489-494
Common fixed points for compatible maps on the unit interval
Gerald Jungck PDF
Proc. Amer. Math. Soc. 115 (1992), 495-499
Nilpotent spaces: some inequalities on nilpotency degrees
Augusto Reynol Filho PDF
Proc. Amer. Math. Soc. 115 (1992), 501-512
Essential maps and manifolds
Jean-François Mertens PDF
Proc. Amer. Math. Soc. 115 (1992), 513-525
On changing fixed points and coincidences to roots
Robin Brooks and Peter Wong PDF
Proc. Amer. Math. Soc. 115 (1992), 527-533
Eigenvalues of some almost periodic functions
Jirō Egawa PDF
Proc. Amer. Math. Soc. 115 (1992), 535-540
The framed braid group and $3$-manifolds
Ki Hyoung Ko and Lawrence Smolinsky PDF
Proc. Amer. Math. Soc. 115 (1992), 541-551
Equidistant sets in plane triodic continua
L. D. Loveland and S. M. Loveland PDF
Proc. Amer. Math. Soc. 115 (1992), 553-562
Attractors in restricted cellular automata
Mike Hurley PDF
Proc. Amer. Math. Soc. 115 (1992), 563-571
Shadowing property for inverse limit spaces
Liang Chen and Shi Hai Li PDF
Proc. Amer. Math. Soc. 115 (1992), 573-580
A functional analysis proof of the existence of Haar measure on locally compact abelian groups
Alexander J. Izzo PDF
Proc. Amer. Math. Soc. 115 (1992), 581-583